# SDR AALA202304138309

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A320*
- Aircraft serial: 1425
- Aircraft time: 70,756 hours, 26,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CAUTION LIGHT ILLUMINATED ON FLIGHT ATTENDANTS PANEL. MAINTENANCE SERVICED L3 DOOR ASSIST BOTTLE PER AMM 52-22-00.
